Vertical Recharge of Unconfined Aquifer

by Bruce W. Hunt, (A.M.ASCE), Asst. Prof. of Civ. Engrg.; Harris Hydr. Lab., Univ. of Washington, Seattle, WA,

Serial Information: Journal of the Hydraulics Division, 1971, Vol. 97, Issue 7, Pg. 1017-1030

Document Type: Journal Paper


Linearized, unsteady seepage solutions are obtained for some flows which result when groundwater percolates vertically downward to the water table. Solutions are given for the case when the recharge water is spread uniformly over both a two-dimensional strip of finite width and a circular region of finite radius. Finally, the mathematical solution is compared with experimental results and with a solution obtained from the Dupuit theory.

Subject Headings: Aquifers | Linear functions | Water flow | Unsteady flow | Percolation | Groundwater flow | Linear flow | Seepage

Services: Buy this book/Buy this article


Return to search